# SDR 2004F00205

- Difficulty date: November 20, 2003
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Stiff
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2587  - HLN - THE CARGO DOOR WARNING LIGHT CAME ON DURING CLIMB AT 10,000 FT, CREW RETURNED TO STATION.  SUSPECT DOOR CLOSING PROCEDURES WITH FULL BAGGAGE AREA CAUSING A DOOR HARD TO CLOSE, DOOR CLICKCLACK RIGGING/LUBRICATION, OR SWITH RIGGING.  MAINTENANCE PERFORMED VISUAL INSPECTION, FOUND NO DEFECTS.  AIRCRAFT WAS RETURNED TO THE MX BASE ON A SPECIAL FLIGHT PERMIT.  THE LOWER AFT CLICKCLACK WAS ADJUSTED, AN THE SYSTEM OPS CHECKED GOOD.  AFTER TAXI AND GROUND OPS CHECK, THE CARGO DOOR WARNING LIGHT CAME BACK ON.  IT WAS DETERMINED THAT THE DOOR HANDLE MICROSWITCH ALSO NEEDED TO BE ADJUSTED.  SYSTEM OPS CHECKED GOOD ON THE GROUND OPS CHECK.  OPS CHECK FLIGHT WAS COMPLETED, SYSTEM OPS CHECKED GOOD.  (M)
